Ask an expert
Question

06 Jan 2005

Brain Demage cause by drug abuse
I am a ex drug user. I am clean now for 5 months, and I get anxiety and panic attacks. My head and body constantly stay warm, as if I have a fever. If I watch TV, my whole head and body starts to warm up. It seem as though I am going to colapse then and there.

Please tell me what is the cause and cure for this?
Answer 450 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Hi Pudro,
Firstly, congratulations on having managed to STOp using, and remaining clean. Keep up that good work. It's hard to guess what else is troubling you at present, without a full assessment, so you'd do best to see a good local psychiatrist for a thorough assessment, and then a discussion of treatment options. From the sound of it, what's still wrong is probably something fairly simple ( though uncomfortable ) like an Anxiety State, which can respond very well indeed to treatment. Many people who get into problems of drug abuse, have a problem like depression or anxiety disorder to start with, and find at first that the street drugs make them feel a bit better, or to forget how bad they were feeling --- and then get hooked on the stuff, which is what street drugs are always the problem,,and never the solution. aving this sort of fresh assessment, and treatment for something like Anxiety disorder, could help you to be far less vulnerable to drug problems, and able to continue the excellent progress you have begun to make.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19957 votes
Vote